UNIGE document Scientific Article
previous document  unige:41793  next document
add to browser collection
Title

Path dependent options on yields in the affine term structure model

Authors
Leblanc, Boris
Published in Finance and stochastics. 1998, vol. 2, no. 4, p. 349-367
Identifiers
Full text
Structures
Citation
(ISO format)
SCAILLET, Olivier, LEBLANC, Boris. Path dependent options on yields in the affine term structure model. In: Finance and stochastics, 1998, vol. 2, n° 4, p. 349-367. https://archive-ouverte.unige.ch/unige:41793

377 hits

263 downloads

Update

Deposited on : 2014-11-14

Export document
Format :
Citation style :